Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Glycine cause parenteral nutrition associated liver disease?
Other irrigating solutions
Yes — parenteral nutrition associated liver disease has been reported as a side effect of Glycine in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Frequently asked questions
Is parenteral nutrition associated liver disease a side effect of Glycine?
Yes — parenteral nutrition associated liver disease has been reported as a side effect of Glycine in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is parenteral nutrition associated liver disease with Glycine?
parenteral nutrition associated liver disease is among the more frequently reported events for Glycine in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have parenteral nutrition associated liver disease while taking Glycine?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication